| Model Number |
MC2016 |
| Medical Device Problem Codes |
Failure to Prime (1492); Self-Activation or Keying (1557); Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.(device: 2981).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model mc2016 biopsy instrument experienced failure to prime, failure to obtain samples, self activation and needle bent.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, weight, and gender were not provided.